1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Fiasp causing bruising?

Discussion in 'Insulin' started by kareeta, Jun 24, 2019.

  1. kareeta

    kareeta Type 1 · Well-Known Member

    Messages:
    192
    Likes Received:
    10
    Trophy Points:
    78
    Afternoon All

    I have recently moved onto Fiasp after years of using Humalog. I haven't changed needles but I am bruising quite badly with every injection. Is this normal? I didn't get it unless I had a haematoma before

    Many thanks
     
  2. ert

    ert Type 1 · Well-Known Member

    Messages:
    291
    Likes Received:
    237
    Trophy Points:
    63
    I'm bruising with Fiasp. I'm new to this so don't know what normal looks like.
     
  3. kareeta

    kareeta Type 1 · Well-Known Member

    Messages:
    192
    Likes Received:
    10
    Trophy Points:
    78
    Hi Ert
    Maybe it is a side effect then? I'm 20 years in and have never experienced this amount of bruising :(
     
    • Hug Hug x 1
  4. Rokaab

    Rokaab Type 1 · Well-Known Member

    Messages:
    689
    Likes Received:
    382
    Trophy Points:
    103
    I have periods where I bruise quiet a bit with Fiasp, so every so often I get a week where I seem to get a lot of bruises and then I go for months without seeing any - but then the same happened with Novorapid so I'm not convinced that Fiasp has anything to do with it for me at least.
     
  5. kareeta

    kareeta Type 1 · Well-Known Member

    Messages:
    192
    Likes Received:
    10
    Trophy Points:
    78
    Thanks Rokaab
    I hope mine stops soon. Not a chance I could wear shorts atm (going to be a lovely weekend too) - but I look like I have taken a tumble down the stairs
     
  6. helensaramay

    helensaramay Type 1 · Expert

    Messages:
    5,606
    Likes Received:
    5,561
    Trophy Points:
    178
    "Periods" was the thing that was relevant for me. I bruise easily but bruise even more easily for about a week every month.
    I now use a pump and only changed to Fiasp since pumping so can't really comment on whether it is more of a bruiser than NovoRapid.
    However, for the first two of three months of Fiasp, I found it would sting when I bolused. I think my body has got used to it now and I no longer notice. But this could be related to the bruising.
     
  7. kareeta

    kareeta Type 1 · Well-Known Member

    Messages:
    192
    Likes Received:
    10
    Trophy Points:
    78
    Ah, I haven't had shark week yet :happy: Hopefully the bruising is not worse for me then!!
     
    • Optimistic Optimistic x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook